# SDR ASAA2017051220819

- Difficulty date: May 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 72,461 hours, 48,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65458159
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 344 HAS CORROSION ON THE SHEAR TIE AND SUPPORT ANGLE AT STRINGER 27R.  ACFT GROUNDED.  CUT OFF CORRODED SHEAR TIE AS INDICATED. LOCATED HOLES IN THE NEW SHEAR TIE IAW SRM 53-00-07-2R-8 41384, AND INSTALLED IAW SRM 53-00-07-2R-8, REPAIR 8.
